Moody Posted August 7, 2010 Share Posted August 7, 2010 My pdoc started me on seroquel. I am pretty anxious and agitated, and I got akathesia from Abilify and Risperdal, so she thought it might be a good choice for me. She told me to start with 1/2 of a 25mg pill, in case it knocked me out at first. I usually get good results from very low doses of medication (I only needed 1 1/2 mg of abilify and .25 of risperdal) so she wanted to make sure I didnt get hit hard with side effects. Well, I took the 1/2 pill, and nothing happened. So last night I took 25mg, and again, nothing. I feel like I took a sugar pill. I actually had more trouble sleeping than I usually do, because my doctor told me to stop taking my melatonin, and today I am just as agitated as I was before. I actually checked the pills to make sure the pharmacist didnt give me the wrong thing. My pdoc gave me permission to go up to 50mg before I see her next, so maybe I will try that tonight. Has anyone not had sedation with Seroquel? Is this a sign that it isnt going to work for me? I am really bummed, I could seriously use some sedation!!! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.